# SDR AUS20030705

- Difficulty date: July 14, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Burned
- Location: Entertain Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) PSU WIRING BURNED IN AREA ABOVE SEAT 53AB.  WIRING ARCING ON SUPPORT BRACKET.
